# SDR ASAA2018061225065

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,248 hours, 11,177 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 1 ENG T/C 78472002, FOUND FRONT SPINNER WITH MISSING PAINT. GROUNDED - YES. ON DEFERRAL.
